# SDR CA140626003

- Difficulty date: June 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 300BEECH
- Aircraft time: 2,016 hours
- Engine: Pwa PT6A60A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1013840255
- Condition: Failed
- Location: Cockpit
- Part time: 2,001 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) PRE-FLIGHT INSPECTION CONDUCTED WITH NO INDICATION OF CRACK OR DAMAGE, CHIPS, TO EITHER PILOT OR CO-PILOT WINDSHIELDS.  FLIGHT DEPARTURE THE AIRPORT.  DURING CRUISE FLIGHT AT APPROXIMATELY 30,000 FT, THE PILOT NOTICED THAT THE CO-PILOTS WINDSHIELD OUTER LAYER OF GLASS BEGIN TO CRACK. ORIGIN OF FIRST CRACK WAS NOTED AT APPROXIMATELY 2" OTBD OF THE MOST LT SIDE OF THE WINDSHIELD AND APPROXIMATELY HALFWAY UP FROM THE BOTTOM OF THE WINDSHIELD.  AFTER NOTING THE DEFECT THE ALTITUDE WAS REDUCED AND FLIGHT TERMINATED BACK TO ORIGIN OF DEPARTURE. UPON ADDITIONAL INSPECTION ON THE GROUND THE WINDSHIELD WAS FOUND CRACKED ALMOST COMPLETELY AROUND THE PERIMETER OF THE OUTER LAYER GLASS ONLY.   WINDSHIELD REPLACED.
